Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Mj117

Sertraline (Zoloft) and acne?

Recommended Posts

Hi,

Recently my skin has been a mess, and I have no idea whats causing it. Ive always had good skin, with a few big pimples here and there, but who doesn't honestly. I have narrowed it down to 3 possible factors, which are stress (broke up with bf during finals season), which resulted in some closed comedones or bumpy texture. To combat this my doctor prescribed adepolene gel .1% (possible factor 2). I have also switched from prozac to zoloft (sertraline) and i have heard this drug can cause acne especially in young women (possible factor 3). Basically, I was wondering if anyone else has experienced acne from zoloft, because the closed comedones I thought were from stress happened about 2 or 3 weeks after I started taking it, and thats around the time side effects begin to show up. Thoughts? 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×